Volume 5, Issue 4
Cauchy Problem for a Generalized Nonlinear Dispersive Equation

Guo Boling, Tan Shaobin


J. Part. Diff. Eq.,5(1992),pp.37-50

Published online: 1992-05

Preview Full PDF 42 668
Export citation
  • Abstract

The solvability of global smooth solution for the Cauchy problem of a generalized nonlinear dispersive equation is studied by using the continuation method. In addition, the convergences of solution for this problem are also discussed.

  • Keywords

Nonlinear dispersive equation solvability convergence

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard